# SDR USAA2012112900012

- Difficulty date: October 21, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655287477
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK IN AFT ENTRY DOORWAY FRAME AT BS 953, WL 254.  REPLACED AFT ENTRY DOORWAY FRAME AT BS 953, WL 254 IAW EA 102356.
